Endpoints of Gaps in the Markoff Spectrum.

T.W. Cusick

Monatshefte für Mathematik (1987)

  • Volume: 103, page 85-92
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Cusick, T.W.. "Endpoints of Gaps in the Markoff Spectrum.." Monatshefte für Mathematik 103 (1987): 85-92. <http://eudml.org/doc/178316>.

author = {Cusick, T.W.},
journal = {Monatshefte für Mathematik},
keywords = {gap; Markoff spectrum; quadratic irrationals; endpoints},
pages = {85-92},
title = {Endpoints of Gaps in the Markoff Spectrum.},
url = {http://eudml.org/doc/178316},
volume = {103},
year = {1987},

AU - Cusick, T.W.
TI - Endpoints of Gaps in the Markoff Spectrum.
JO - Monatshefte für Mathematik
PY - 1987
VL - 103
SP - 85
EP - 92
KW - gap; Markoff spectrum; quadratic irrationals; endpoints
UR - http://eudml.org/doc/178316
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.